# SDR SWAA2019050632239

- Difficulty date: April 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION AFT PASSENGER CABIN FLOOR PANEL 241ADF HAD SEVERAL AREAS OF DAMAGE TO THE UPPER COMPOSITE SURFACE AT FORWARD END, (BETWEEN BS. 887 TO BS. 1016).  REPAIRED PANEL IAW SRM.
